July  2019, 24(7): 3299-3318. doi: 10.3934/dcdsb.2018321

Stochastic invariance for neutral functional differential equation with non-lipschitz coefficients

Department of Probability and Statistics, School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, MO 510006, China

* Corresponding author: Jiaowan Luo

Received  February 2018 Revised  July 2018 Published  January 2019

Fund Project: The second author is supported by NNSF grant 11271093.

In this paper, by the use of martingale property and spectral decomposition theory, we investigate the stochastic invariance for neutral stochastic functional differential equations (NSFDEs) and provide necessary and sufficient conditions for the invariance of closed sets of $ R^{d} $ with non-Lipschitz coefficients. A pathwise asymptotic estimate example is given to illustrate the feasibility and effectiveness of obtained result.

Citation: Chunhong Li, Jiaowan Luo. Stochastic invariance for neutral functional differential equation with non-lipschitz coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3299-3318. doi: 10.3934/dcdsb.2018321
References:
[1]

H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces, in MPS-SIAM Series on Optimization: SIAM and MPS, Philadelphia, 1nd edition, the Society for Industrial and Applied Mathematics and the Mathematical Programming Society, 2006.  Google Scholar

[2]

J. C. A. Barata and M. S. Hussein, The Moore-Penrose Pseudoinverse: a tutorial review of the theory, Brazilian Journal of Physics, 42 (2012), 146-165.   Google Scholar

[3] F. Baudouin, An Introduction to the Geometry of Stochastic Flows, 1 edition, Imperial College Press, London, 2004.  doi: 10.1142/9781860947261.  Google Scholar
[4] D. P. Bertsekas and S. E. Shreve, Stochastic Optimal Control: The Discrete Time Case, Academic Press, New York, 1978.   Google Scholar
[5]

R. BuckdahnM. Quincampoix and C. Rainer, Another proof for the equivalence between invariance of closed sets with respect to stochastic and deterministic systems, Bulletin Des Sciences Mathmatiques, 134 (2010), 207-214.  doi: 10.1016/j.bulsci.2007.11.003.  Google Scholar

[6]

H. Cartan, Calcul différentiel, Hermann Paris, 15 (1967), 287-290.   Google Scholar

[7]

B. P. CheriditoH. M. Soner and N. Touzi, Small time path behavior of double stochastic integrals and applications to stochastic contral, The Annals of Applied Probability, 15 (2005), 2475-2495.  doi: 10.1214/105051605000000557.  Google Scholar

[8]

I. Chueshov and M. Scheutzow, Invariance and monotonicity for stochastic delay differential equations, Discrete and Continuous Dynamical Systems - Series B, 18 (2012), 1533-1554.  doi: 10.3934/dcdsb.2013.18.1533.  Google Scholar

[9]

S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, 1st edition, John Wiley and Sons, New York, 1986. doi: 10.1002/9780470316658.  Google Scholar

[10]

E. Faou and T. Lelièvre, Conservative stochastic differential equations: Mathematical and numerical analysis, Mathematics of Computation, 78 (2009), 2047-2074.  doi: 10.1090/S0025-5718-09-02220-0.  Google Scholar

[11]

E. Forgoston, L. Billings and P. Yecko, Set-based corral control in stochastic dynamical systems: making almost invariant sets more invariant, Chaos, 21 (2011), 013116, 11pp. doi: 10.1063/1.3539836.  Google Scholar

[12]

A. Friedman, Stochastic Differential Equations and Applications, Dover Publications, Inc., Mineola, NY, 2006.  Google Scholar

[13]

E. A. Jaber, B. Bouchard and C. Illand, Stochastic invariance of closed sets with non-Lipschitz coefficients, Electron. Commun. Probab., 22 (2017), Paper No. 53, 15 pp, arXiv: 1607.08717, 2016. doi: 10.1214/17-ECP88.  Google Scholar

[14] F. C. Klebaner, Introduction to Stochastic Calculus With Applications, 2 edition, Imperial College Press, London, 2005.  doi: 10.1142/p386.  Google Scholar
[15]

Y. Li and B. Liu, Existence of solution of nonlinear neutral stochastic diferential inclusions with infinite delay, Stochastic Analysis and Applications, 25 (2007), 397-415.  doi: 10.1080/07362990601139610.  Google Scholar

[16]

D. S. Li and D. Y. Xu, Attracting and quasi-invariant sets of stochastic neutral partial functional differential equations, Acta Mathematica Scientia, 33 (2013), 578-588.  doi: 10.1016/S0252-9602(13)60021-1.  Google Scholar

[17]

Z. Li, Global attractiveness and quasi-invariant sets of impulsive neutral stochastic functional differential equations driven by FBM, Neurocomputing, 177 (2016), 620-627.   Google Scholar

[18]

R. Lorenz, Weak approximation of stochastic delay differential equations with bounded memory by discrete time series, Solid State Communications, 65 (1988), 55-58.   Google Scholar

[19]

J. R. Magnus and H. Neudecker, Matrix Differential Calculus with Applications in Statistics and Econometrics, John Wiley & Sons, Ltd., Chichester, 1988.  Google Scholar

[20]

X. R. Mao, Stochastic Differential Equations and Application, Second edition. Horwood Publishing Limited, Chichester, 2008. doi: 10.1533/9780857099402.  Google Scholar

[21]

S. E. A. Mohammed, Stochastic Functional Differential Equations, 1st edition, Pitman Advanced Publishing Program, 1984.  Google Scholar

[22]

G. D. Prato and H. Frankowska, Invariance of stochastic control systems with deterministic arguments, Journal of Differential Equations, 200 (2004), 18-52.  doi: 10.1016/j.jde.2004.01.007.  Google Scholar

[23]

R. T. Rockafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998. Google Scholar

[24]

T. Stefan, Invariance of closed convex cones for stochastic partial differential equations, Journal of Mathematical Analysis and Applications, 451 (2017), 1077-1122.  doi: 10.1016/j.jmaa.2017.02.044.  Google Scholar

[25]

G. Thoma Kurtz, Lectures on Stochastic Analysis, University of Wisconsin - Madison Madison, 2007. Google Scholar

[26]

L. WangZ. Wang and J. Wu, Positively invariant sets, monotone solutions, and contracting rectangles in neutral functional-differential equations, Functional Differential Equations, 7 (2000), 385-397.   Google Scholar

[27]

J. Zabczyk, Stochastic invariance and consistency of financial models, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 11 (2000), 67-80.   Google Scholar

show all references

References:
[1]

H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces, in MPS-SIAM Series on Optimization: SIAM and MPS, Philadelphia, 1nd edition, the Society for Industrial and Applied Mathematics and the Mathematical Programming Society, 2006.  Google Scholar

[2]

J. C. A. Barata and M. S. Hussein, The Moore-Penrose Pseudoinverse: a tutorial review of the theory, Brazilian Journal of Physics, 42 (2012), 146-165.   Google Scholar

[3] F. Baudouin, An Introduction to the Geometry of Stochastic Flows, 1 edition, Imperial College Press, London, 2004.  doi: 10.1142/9781860947261.  Google Scholar
[4] D. P. Bertsekas and S. E. Shreve, Stochastic Optimal Control: The Discrete Time Case, Academic Press, New York, 1978.   Google Scholar
[5]

R. BuckdahnM. Quincampoix and C. Rainer, Another proof for the equivalence between invariance of closed sets with respect to stochastic and deterministic systems, Bulletin Des Sciences Mathmatiques, 134 (2010), 207-214.  doi: 10.1016/j.bulsci.2007.11.003.  Google Scholar

[6]

H. Cartan, Calcul différentiel, Hermann Paris, 15 (1967), 287-290.   Google Scholar

[7]

B. P. CheriditoH. M. Soner and N. Touzi, Small time path behavior of double stochastic integrals and applications to stochastic contral, The Annals of Applied Probability, 15 (2005), 2475-2495.  doi: 10.1214/105051605000000557.  Google Scholar

[8]

I. Chueshov and M. Scheutzow, Invariance and monotonicity for stochastic delay differential equations, Discrete and Continuous Dynamical Systems - Series B, 18 (2012), 1533-1554.  doi: 10.3934/dcdsb.2013.18.1533.  Google Scholar

[9]

S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, 1st edition, John Wiley and Sons, New York, 1986. doi: 10.1002/9780470316658.  Google Scholar

[10]

E. Faou and T. Lelièvre, Conservative stochastic differential equations: Mathematical and numerical analysis, Mathematics of Computation, 78 (2009), 2047-2074.  doi: 10.1090/S0025-5718-09-02220-0.  Google Scholar

[11]

E. Forgoston, L. Billings and P. Yecko, Set-based corral control in stochastic dynamical systems: making almost invariant sets more invariant, Chaos, 21 (2011), 013116, 11pp. doi: 10.1063/1.3539836.  Google Scholar

[12]

A. Friedman, Stochastic Differential Equations and Applications, Dover Publications, Inc., Mineola, NY, 2006.  Google Scholar

[13]

E. A. Jaber, B. Bouchard and C. Illand, Stochastic invariance of closed sets with non-Lipschitz coefficients, Electron. Commun. Probab., 22 (2017), Paper No. 53, 15 pp, arXiv: 1607.08717, 2016. doi: 10.1214/17-ECP88.  Google Scholar

[14] F. C. Klebaner, Introduction to Stochastic Calculus With Applications, 2 edition, Imperial College Press, London, 2005.  doi: 10.1142/p386.  Google Scholar
[15]

Y. Li and B. Liu, Existence of solution of nonlinear neutral stochastic diferential inclusions with infinite delay, Stochastic Analysis and Applications, 25 (2007), 397-415.  doi: 10.1080/07362990601139610.  Google Scholar

[16]

D. S. Li and D. Y. Xu, Attracting and quasi-invariant sets of stochastic neutral partial functional differential equations, Acta Mathematica Scientia, 33 (2013), 578-588.  doi: 10.1016/S0252-9602(13)60021-1.  Google Scholar

[17]

Z. Li, Global attractiveness and quasi-invariant sets of impulsive neutral stochastic functional differential equations driven by FBM, Neurocomputing, 177 (2016), 620-627.   Google Scholar

[18]

R. Lorenz, Weak approximation of stochastic delay differential equations with bounded memory by discrete time series, Solid State Communications, 65 (1988), 55-58.   Google Scholar

[19]

J. R. Magnus and H. Neudecker, Matrix Differential Calculus with Applications in Statistics and Econometrics, John Wiley & Sons, Ltd., Chichester, 1988.  Google Scholar

[20]

X. R. Mao, Stochastic Differential Equations and Application, Second edition. Horwood Publishing Limited, Chichester, 2008. doi: 10.1533/9780857099402.  Google Scholar

[21]

S. E. A. Mohammed, Stochastic Functional Differential Equations, 1st edition, Pitman Advanced Publishing Program, 1984.  Google Scholar

[22]

G. D. Prato and H. Frankowska, Invariance of stochastic control systems with deterministic arguments, Journal of Differential Equations, 200 (2004), 18-52.  doi: 10.1016/j.jde.2004.01.007.  Google Scholar

[23]

R. T. Rockafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, Berlin, 1998. Google Scholar

[24]

T. Stefan, Invariance of closed convex cones for stochastic partial differential equations, Journal of Mathematical Analysis and Applications, 451 (2017), 1077-1122.  doi: 10.1016/j.jmaa.2017.02.044.  Google Scholar

[25]

G. Thoma Kurtz, Lectures on Stochastic Analysis, University of Wisconsin - Madison Madison, 2007. Google Scholar

[26]

L. WangZ. Wang and J. Wu, Positively invariant sets, monotone solutions, and contracting rectangles in neutral functional-differential equations, Functional Differential Equations, 7 (2000), 385-397.   Google Scholar

[27]

J. Zabczyk, Stochastic invariance and consistency of financial models, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 11 (2000), 67-80.   Google Scholar

[1]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[2]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[3]

Yueyang Zheng, Jingtao Shi. A stackelberg game of backward stochastic differential equations with partial information. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020047

[4]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[5]

Fathalla A. Rihan, Hebatallah J. Alsakaji. Stochastic delay differential equations of three-species prey-predator system with cooperation among prey species. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020468

[6]

Zhenzhen Wang, Tianshou Zhou. Asymptotic behaviors and stochastic traveling waves in stochastic Fisher-KPP equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020323

[7]

Thierry Cazenave, Ivan Naumkin. Local smooth solutions of the nonlinear Klein-gordon equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020448

[8]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[9]

Xuhui Peng, Rangrang Zhang. Approximations of stochastic 3D tamed Navier-Stokes equations. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5337-5365. doi: 10.3934/cpaa.2020241

[10]

Yahia Zare Mehrjerdi. A new methodology for solving bi-criterion fractional stochastic programming. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020054

[11]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[12]

Giuseppina Guatteri, Federica Masiero. Stochastic maximum principle for problems with delay with dependence on the past through general measures. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020048

[13]

Yangrong Li, Shuang Yang, Qiangheng Zhang. Odd random attractors for stochastic non-autonomous Kuramoto-Sivashinsky equations without dissipation. Electronic Research Archive, 2020, 28 (4) : 1529-1544. doi: 10.3934/era.2020080

[14]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020383

[15]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5367-5386. doi: 10.3934/cpaa.2020242

[16]

Abdelghafour Atlas, Mostafa Bendahmane, Fahd Karami, Driss Meskine, Omar Oubbih. A nonlinear fractional reaction-diffusion system applied to image denoising and decomposition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020321

[17]

Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020444

[18]

Laurence Cherfils, Stefania Gatti, Alain Miranville, Rémy Guillevin. Analysis of a model for tumor growth and lactate exchanges in a glioma. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020457

[19]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[20]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (1595)
  • HTML views (465)
  • Cited by (0)

Other articles
by authors

[Back to Top]